# SDR 0201696637

- Difficulty date: May 23, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Aircraft time: 63,865 hours, 8,427 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 2 VTR OVERHEATS AND SMELLS LIKE BURNING WIRE.  FLIGHT CONTINUED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED NR 2 VTR.  OPERATIONAL CHECK OK.
